# SDR SWAA2023092190829

- Difficulty date: August 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-23R WL164. MARKED<[01] VERIFIED STEPS 4 AND 5.;[02] RECEIVED NEW STRINGER SECTION FROM OSS ITEM HFAB53-STR-011 LOT NBR 1537299-1 AND PO NBR 934384 AND HAT CHANNEL ITEM 69-78188-1 LOT NBR 1530303-1.  LOCATED AND DRILLED PARTS PER REF SRM 53-00-03-2R-1 REPAIR 1;[03] VERIFIED CORRECTIVE ACTION 2.;[04] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-02622';[05] VERIFIED CORRECTIVE ACTION #4.
